Vitamins On Duromine

R

Rochelle

New Member
Standard Member
Jul 10, 2015
1
0
1
Hi, I'm currently in my second week of duromine and really dnt have much of a appetite, I'm making myself still have a couple small meals. Not a fan of not eating at all coz once you go off these and start to eat, the weight is just going to go back on. Anyway, before I was on duromine I used to take a women's multi, I was wondering if I can still be taking these to help with the vitamins etc that I'm missing from food?
 
Booty

Booty

Member
Standard Member
Aug 8, 2015
51
22
18
32
Check with your pharmacist or gp. I do not think there would be a problem with it though.
 
MissMaxee

MissMaxee

New Member
Standard Member
Sep 15, 2015
18
1
3
Perth
My pharmacist advised to take a multivitamin while on Duromine
 
Crazyme

Crazyme

Well-Known Member
Premium Member
Nov 21, 2013
154
90
43
46
You can certainly take vitamins while on Duromine. Actually I would suggest you do. It is nearly impossible to get all your vitamins and minerals from food.
 
  • Like
Reactions: MissMaxee
F

fizhani

New Member
Premium Member
Nov 26, 2020
4
2
3
can you take vitamin c and zinc while on duromine
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
can you take vitamin c and zinc while on duromine
Although there is no scientific evidence that Duromine interferes with the uptake of vitamins. However, it is important to tell your doctor about all other medications you use, including vitamins and herbs before starting Duromine treatment.
 
P

Princesss

New Member
Premium Member
Dec 9, 2020
11
3
3
Hi I have been on 30mg for 4 days. Don't really have any side effects. The first day I had a bit of a buzz, dry mouth and didnt sleep too well. Since then I have been feeling flat and tired and dry mouth on and off. Anyone else feel like this? Should I take a multi vitamin or something? Thanks
 
KimJ

KimJ

New Member
Premium Member
Dec 9, 2020
12
0
3
Hi I have been on 30mg for 4 days. Don't really have any side effects. The first day I had a bit of a buzz, dry mouth and didnt sleep too well. Since then I have been feeling flat and tired and dry mouth on and off. Anyone else feel like this? Should I take a multi vitamin or something? Thanks
I feel a bit fuzzy and bad sleeping too. Take a B group vitamin as the B group helps with energy through the day and relaxes the nervous system at night. A general multi has very small amounts of a lot in them so you don't get much benefit from them
 
L

larisafox

New Member
Premium Member
May 20, 2020
13
2
3
Australia
Hi I have been on 30mg for 4 days. Don't really have any side effects. The first day I had a bit of a buzz, dry mouth and didnt sleep too well. Since then I have been feeling flat and tired and dry mouth on and off. Anyone else feel like this? Should I take a multi vitamin or something? Thanks
Felt exactly the same way the first time on it. Trust me it REALLY helps to drink lots and lots of water.
 
P

Princesss

New Member
Premium Member
Dec 9, 2020
11
3
3
How's it going now?
Still so tired by the end of the day. I bought vitamin b yesterday, had one thismorning and felt a little better during the day but when it gets to about 6.30 im stuffed
 

Similar threads